MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 300CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 300CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number S2SPP14300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the severe stenosis case of middle cerebral arteries (mca), the physician used the subject guidewire and exchanged it to pass through the lesion site and reach the distal end of the m2 segment.During the process of withdrawal, approximately 5 cm of the subject guidewire's tip fractured at the stenosis site.Afterwards, the physician used a retriever stent to remove the subject guidewire fragment and concluded the procedure.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D4 expiration date: updated d4 gtin: updated d9 product available to stryker: updated d9 returned to manufacturer on: updated h3 device evaluated by mfg: updated h4 manufacturing date: updated.There are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the proximal end of the subject guidewire was inspected, and the nitinol tubing was fractured at 295cm with the core wire exposed and fractured and the platinum wire stretched.The distal end of the guidewire was not returned.The functional inspection was unable to perform due to damage.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported guidewire distal tip broken/fractured during use was confirmed during analysis.The device failed to meet specifications when returned, based on the damage noted.It was reported that the physician used subject guidewire, exchanged it to pass through the lesion site and reach the distal end of the m2 segment.Subsequently, a balloon catheter was delivered coaxially to the site and dilated.Then the guidewire was withdrawn.During this process, approximately 5 cm of the guidewire's tip was fractured at the stenosis site.Afterwards, the physician used a retriever stent to remove the guidewire fragment and concluded the procedure.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient, continuous flush was set up and maintained throughout the clinical procedure and the patient¿s anatomy was moderately tortuous.The subject guidewire was returned, and it was confirmed to have been fractured with evidence of stretching.It was reported that the subject guidewire fractured during withdrawal at the stenosis site.It is probable that there were anatomical factors present at the stenosis site which may have caused the guidewire to become stretched and fractured during the attempt to remove the guidewire.An assignable cause of procedural factors will be assigned to the reported and analyzed guidewire distal tip broken/fractured during use and to the analyzed guidewire distal tip stretched, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
SYNCHRO2-14 SUPPORT PRE-SHAPED 300CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23873591
Report Number3012931345-2025-00199
Device Sequence Number4619199
Product Code MOF
UDI-Device Identifier07613327459661
UDI-Public(01)07613327459661(17)271107(10)0000747842
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS2SPP14300
Device Lot Number0000747842
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER (UNKNOWN); GUIDEWIRE (LIKAI); INTERMEDIATE CATHETER (ZHONGTIAN); LONG SHEATH (LIKAI); STENT RETRIEVER (XINWEI)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale
Patient RaceAsian